# SDR CA080304005

- Difficulty date: February 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 55,459 hours
- Engine: Ge CF680C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A3248021101100
- Condition: Split
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS UNDER MAINTENANCE IN THE HANGAR, THE HYDRAULIC RETURN LINE FOR YELLOW SYSTEM ALTERNATE BRAKE FAILED WITH A SPLIT IN THE TUBING APPROX 1.5 INCHES IN LENGTH.  AT THE TIME OF THE FAILURE THERE WAS NO HYDRAULIC PRESSURE OR OPERATION OF THE SYSTEM.  THE LINE WAS REPLACED AND SYSTEM TESTED SERVICEABLE.  LINE WAS SENT TO AIRBUS FOR ANALYSIS. (TC NR 20080304005)
